# SDR UPS96221539

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FUSELAGE STR 18A, RT SIDE CRACKED IN OUTER FLANGE AT BRACKET ATTACH HOLE AT BS 940.  REPAIRED STRINGER PER UPS EO B727-53-1830.
